Buscar

Estamos realizando la búsqueda. Por favor, espere...

 Detalle_Publicacion

Multidimensional linear complexity analysis of periodic arrays

Abstract: The linear complexity of a sequence is an important parameter for many applications, especially those related to information security, and hardware implementation. It is desirable to develop a corresponding measure and theory for multidimensional arrays that are consistent with those of sequences. In this paper we use Gröbner bases to develop a theory for analyzing the multidimensional linear complexity of general periodic arrays. We also analyze arrays constructed using the method of composition and establish tight bounds for their multidimensional linear complexity.

Otras publicaciones de la misma revista o congreso con autores/as de la Universidad de Cantabria

 Fuente: Applicable Algebra in Engineering, Communication and Computing volume 31 (2020), pages 43-63

Editorial: Springer Verlag

 Año de publicación: 2020

Nº de páginas: 21

Tipo de publicación: Artículo de Revista

ISSN: 0938-1279,1432-0622

Proyecto español: MTM2014-55421-P

Url de la publicación: https://doi.org/10.1007/s00200-019-00393-z

Autores/as

ARCE-NAZARIO, RAFAEL

CASTRO, FRANCIS

MORENO, OSCAR

ORTIZ-UBARRI, JOSÉ

RUBIO, IVELISSE

TIRKEL, ANDREW